Seguir
P. Lorenzo Ramirez
P. Lorenzo Ramirez
Profesora Titular Matemáticas, Universidad de Sevilla
Dirección de correo verificada de us.es
Título
Citado por
Citado por
Año
Fixed‐point theorems for multivalued non‐expansive mappings without uniform convexity
TD Benavides, PL Ramírez
Abstract and Applied Analysis 2003 (6), 375-386, 2003
442003
Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings
T Domínguez Benavides, P Ramirez
Proceedings of the American Mathematical Society 129 (12), 3549-3557, 2001
402001
Fixed point theorems for multivalued nonexpansive mappings satisfying inwardness conditions
TD Benavides, PL Ramírez
Journal of mathematical analysis and applications 291 (1), 100-108, 2004
392004
Fixed points, selections and common fixed points for nonexpansive-type mappings
R Espínola, P Lorenzo, A Nicolae
Journal of mathematical analysis and applications 382 (2), 503-515, 2011
352011
Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings
Y Alber, R Espínola García, J Lorenzo Ramírez
Acta Mathematica Sinica, English Series, 24 (6), 1005-1022., 2008
272008
Asymptotic centers and fixed points for multivalued nonexpansive mappings
T Domínguez Benavides, J Lorenzo Ramírez
Annales Universitatis Mariae Curie-Sklodowska. Sectio A, Mathematica, 58, 37-45., 2004
242004
Some random fixed point theorems for nonlinear mappings
PLL Ramı́rez
Nonlinear Analysis: Theory, Methods & Applications 50 (2), 265-274, 2002
242002
Metric fixed point theory on hyperconvex spaces: recent progress
R Espínola, P Lorenzo
Arabian Journal of Mathematics 1 (4), 439-463, 2012
232012
Random fixed points of uniformly Lipschitzian mappings
PL Ramırez
Nonlinear Analysis: Theory, Methods & Applications 57 (1), 23-34, 2004
142004
Fixed point properties and proximinality in Banach spaces
TD Benavides, JG Falset, E Llorens-Fuster, PL Ramírez
Nonlinear Analysis: Theory, Methods & Applications 71 (5-6), 1562-1571, 2009
92009
Some generalizations of Kannan's fixed point theorem in K-metric spaces
T Domínguez Benavides, J Lorenzo Ramírez, I Gatica Araus
Fixed Point Theory: An International Journal on Fixed Point Theory …, 2012
82012
A further generalization of nonexpansivity
T Dominguez Benavides, P Lorenzo Ramírez
Journal of Nonlinear and Convex Analysis 15 (2), 299-311, 2014
72014
Measures of noncompactness in modular spaces and fixed point theorems for multivalued nonexpansive mappings
TD Benavides, PL Ramírez
Journal of Fixed Point Theory and Applications 23, 1-25, 2021
42021
Fixed points for multivalued non-expansive mappings
TD Benavides, PL Ramírez
Appl. Set-Valued Anal. Optim. 2, 143-157, 2020
42020
MULTIVALUED ITERATED CONTRACTIONS.
TD BENAVIDES, PL RAMίREZ, M Rahimi, AS Hafshejani
Fixed Point Theory 21 (1), 2020
42020
Some Banach space properties and the (DL)-condition
C Hernández Trujillo, P Lorenzo Ramírez
Journal of Nonlinear and Convex Analysis 17 (11), 2305-2316, 2016
22016
Fixed points for mappings of asymptotically nonexpansive type
T Dominguez Benavides, P Lorenzo
arXiv e-prints, arXiv: 2201.02802, 2022
12022
Fixed points for Suzuki type mappings by means of''ultra''-techniques
A Betiuk, TD Benavides, P Lorenzo
Journal of Nonlinear and Convex Analysis 18 (10), 2017
12017
Some Fixed Point Results for Commuting Families of Mappings in Modular Spaces
T Domínguez Benavides, P Lorenzo Ramírez
Numerical Functional Analysis and Optimization 42 (13), 1608-1625, 2021
2021
LUBLIN POLONIA-SECTIO A 37-45
TD BENAVIDES, P LORENZO
Annales UMCS, Mathematica 58, 37, 1946
1946
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20